# SDR IPXA2023080825567

- Difficulty date: July 31, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 68,417 hours, 22,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* FAULT - CRACK CENTER WING FRONT SPAR CRACK IS STIFFENERS AT STA 785.9 RBL 55 (REPAIR) THE CENTER WING FRONT SPAR IS CLASSIFIED AS PRIMARY STRUCTURE PER SRM 51-00-04-0G. THIS REPAIR IS AS REINFORCING REPAIR AND CLASSIFIED AS MAJOR PER GMM 05.04.01.02 CLASSIFICATION OF REPAIRS.
